# SDR CALA2023100402942

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 84,373 hours, 18,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582240
- Condition: Inoperative
- Location: M1552
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - R1 DOOR NEAR TO THE FLOOR EXIT SIGN INOP. PART IS ORDERED M&E :76-3351-3-0031 FLAGGED SDR. EEL POWER SUPPLY BATTERY PACK REPLACED W.R.T AMM 33-51-07-422-012. OPERATIONAL TEST CARRIED OUT. TEST OK.
